MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There are no reports of any underlying health conditions that may have contributed to poor healing and no reports of any suspicion of infection being present.After the surgical intervention that took place in june 2025, the patient was not in contact with nalu staff for several months.The nalu personnel working with this patient were not aware of any healing issues until several months after the surgery when the patient was seen in the clinic for a follow-up appointment and the physician noted the incision was not fully healed.It was noted that the lead coil may have been implanted such that it was not laying flat and may have placed some pressure under the incision site.Poor healing is also a known inherent risk of surgical procedures.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat lower back pain.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the cluneal nerves.On (b)(6) 2025 a surgical revision took place to reposition migrated leads (see mdr 3015425075-2025-00218).After the revision, the surgical incision site failed to heal as expected.On(b)(6) 2026 the system was fully explanted and a new system was placed in a slightly different position to encourage the previous site to heal.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24474836
Report Number3015425075-2026-00015
Device Sequence Number10230568
Product Code GZF
UDI-Device Identifier00812537037196
UDI-Public(01)00812537037196(11)241203(17)271203
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown